# SDR UALA2009100603135

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 61,035 hours, 19,202 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Part serial: 3340095
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN, FLIGHT DIVERTED.  SUSPECT ODOR FROM GALLEY OVEN.  OFFERED EVIDENCE OF BURNING ODOR.  REPLACED BOTH MID GALLEY OVENS.  OP TEST SATISFACTORY.
